# SDR UF6A971226

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Part time: 13,593 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5719 - FLIGHT ATTENDANT 'B' FLASHLIGHT IS NOT WORKING.  MAINTENANCE REMOVED AND REPLACED FLASHLIGHT BATTERY. SYSTEM OPS CHECKED GOOD.  (M)
